e-ISSN:0976-5166
p-ISSN:2231-3850


INDIAN JOURNAL OF COMPUTER SCIENCE AND ENGINEERING

Call for Papers

Apr 2019 - Volume 10, Issue 2
Deadline: 5 Apr 2019
Notification: 15 Apr 2019
Publication: 30 Apr 2019

June 2019 - Volume 10, Issue 3
Deadline: 5 June 2019
Notification: 15 June 2019
Publication: 30 June 2019

Indexed in

ABSTRACT

Title : DESIGN AND ANALYSIS OF AN ADAPTIVE SELFISH SCHEDULING ALGORITHM USING AODV PROTOCOL IN MANET
Authors : S.Lakshmi, Dr. S.Radha
Keywords : Ad-hoc networks; selfish nodes; ASSQM; AODV; Trust value.
Issue Date : Jun-Jul 2012
Abstract :
Due to dynamic nature of mobile ad-hoc network (MANETs) which results in link breaks and repeatedly changing topology the aim of scheduling algorithm becomes more complex. In this paper we present an adaptive selfish aware queue scheduler for a M/M/1 and M/M/n queuing mechanism to schedule the packets for selfish nodes in mobile ad-hoc networks using AODV as the routing protocol. The performance of this scheduler has been studied using ns-2 simulator and performance can be analyzed by using metrics such as packet delivery ratio, end to end delay, throughput, control overhead and total overhead. This scheduler provides overall improvement under different packet sizes.
Page(s) : 428-435
ISSN : 0976-5166
Source : Vol. 3, No.3